# SDR CA190503019

- Difficulty date: April 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 15,679 hours
- Engine: Lyc O235L2C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) SHORT AFTER TAKE OFF PILOT REPORTED ENGINE VIBRATIONS. PILOT RETURNED TO AIRPORT AND LANDED SAFELY. MAINTENANCE PERSONNEL INSPECTED ENGINE AND FOUND SOME POTENTIAL MAJOR INTERNAL DAMAGES. ENGINE HAS BEEN REMOVED AND SENT TO ENGINE SHOP FOR INVESTIGATION. FOLLOW UP INFORMATIONS WILL BE PROVIDED UPON ENGINE SHOP INVESTIGATION REPORT IS PRODUCED. (TC# 20190503019)
